Discrete Math., 139, 1995, p. 167-188.
Les distributions Euler-Mahoniennes sur les mots
The purpose of this paper is to calculate
the Euler-mahonian distribution over each rearrangement class
R(c) of a given word. After updating MacMahon's calculation of
this distribution, it is shown that the Schur function algebra gives
all the necessary ingredients for deriving the distributions.
Furthermore, the approach provides an
extension of the calculation of some distributions over the colored
biwords, as well as other multibasic hypergeometric extensions
that are not reproduced.
The following versions are available: